Professor, Applied Mathematics

Year Started at JMU: 2006

lucassk@jmu.edu

Contact Info

Website: http://educ.jmu.edu/~lucassk/

Research Description
  • Computational mathematics in applied and pure mathematics and statistics
  • Numerical integration
  • Numerical solution of differential equations
  • Number and graph theory
  • History of computation
  • Number representation
Education
  • PhD in Applied and Computational Mathematics, 1993, University of Sydney, Sydney NSW Australia
  • B Math (Hrns) in Applied and Computation Mathematics, 1988, University of Wollongong, Wollongong NSW Australia
Select Publications
  • S.K. Lucas, Evaluating infinite integrals involving products of Bessel functions of arbitrary order, J. Comp. Appl. Math. 64 269-282 (1995).
  • S.K. Lucas, Approximations to π derived from integrals with nonnegative integrands, Am. Math. Monthly 116(2) 166-172 (2009)
  • D.B. Glass, S.K. Lucas & J.S. Needleman, Chutes And Ladders Without Chutes Or Ladders, The Mathematics of Various Entertaining Subjects (volume 3), J. Beineke & J. Rosenhouse (eds) 2019, 119-138.

Back to Top